# SDR SWIA200921488

- Difficulty date: April 23, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 14,196 hours, 11,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6668 - EMERGENCY EXIT LIGHTS INOP.  REPLACED SIGN.
